I got my first shot in January of this year. I spotted on and off for the first four months or so until the spotting just stopped altogether. I haven’t really noticed other changes. Well, I got my 3rd shot on October 4th, and I have gained 8 lbs in 4 weeks! Totally abnormal for me since I’ve always stayed around 135lbs even after having two kids, and my weight never fluctuates. My appetite has increased out of nowhere as well (not pregnant, I have taken SEVERAL tests because I got paranoid lol). I try to go to the gym at least twice a week but even if I don’t get the chance I really don’t each much junk food… I’ve just been so hungry and eating bigger portions at every meal. My mom is saying that it may just be water weight. Is this appetite increase normal? Any advice on how to keep the weight off?
Yep gained a 100 pounds in two years
Many of my friends say it does.
yes i did put on weight and was constantly hungry. was glad when i came off it
I gained a crazy amount of weight. Almost 70lbs. Was told it would be very hard to loose until I was completely off birth control
Me! And on Mirena. It was so bad. I got to be around 200lbs. Once I was off both of those I lost weight.
I got 2 doses last year (September and December). Gained about 20 pounds. Finally back to my normal weight
Been on it almost 2 years haven’t had problem with gaining any weight. I do spot the last couple weeks though before I’m due for my next shot. Talk to your Dr about other birth control options
I had it for 6 months and bled the entire time before I gave up on it. My Obgyn told me that it’s some hormone that makes you feel more hungry when you’re not, so if you’re concious of that you should just control yourself since you know you’re not actually hungry.
So I don’t have any real advice besides what she told me because i was much more concerned about the bleeding than noticing if i had gained weight.
I gained 100 in 2 years as well
I was on it years ago, before kids & I gained weight too. Very normal side effect of depo, unfortunately.
Definitely spotted consistently for 6 mths and gained 20 lbs.
Yeah, one of the main side effects of Depo is weight gain. I’ve been on it for a year and have never gained weight (which is why I wanted to go on it fml:sweat_smile:), but I’ve known a few people who gained weight pretty quick on it
Omg happened to me the first two years gain like 60lbs but im still on it and I lost all that weight now being careful of what i eat and exercise with no problems.
It’s a common side affect to the depo. I only got 1 shot after my 4yh child and gained 30lbs.
If being on the depo for 6 yrs iv gained abit but always training so i lose it quick now i only gain weight if i eat alot of crap food
No. Never or the pill
Yes, 60 lbs in 6 months and it made me rage all the time, I was so angry.
Been on it for a year and have gained about 45 pounds. My gyne is going to take me off of it at my next appt if I havent lost weight.
Yes! And mood swings.